# SDR HEER20160721909

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N451PH
- Make and model: Bell 407
- Aircraft serial: 54127
- Aircraft time: 4,402 hours
- Engine: Allsn 250C47B
- Engine time: 13,121 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150488
- Condition: Spalled
- Location: Engine
- Part time: 715 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 7-3-16 DUE TO TURBINE O/H.  NR 5 BEARING EXHIBITS SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW NR 5 BEARING.
